Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STOCHASTIC CONVERGENCE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2248

  • Page / 90

Export

Selection :

  • and

EDGEWORTH EXPANSIONS AND SMOOTHNESSBICKEL PJ; ROBINSON J.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 500-503; BIBL. 3 REF.Article

INFINITELY DIVISIBLE DISTRIBUTIONS SIMILAR TO CLASS L DISTRIBUTIONSO'CONNOR TA.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 50; NO 3; PP. 265-271; BIBL. 5 REF.Article

CONVERGENCE UNIFORME A DISTANCE FINIE DE MESURES POSITIVESJACOB P.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 4; PP. 295-298; ABS. ENG; BIBL. 7 REF.Article

COMPLEMENT SUR "LE SUPPORT DES LOIS INDEFINIMENT DIVISIBLES".TORTRAT A.1977; ANN. INST. HENRI POINCARE, B; FR.; DA. 1977; VOL. 13; NO 3; PP. 293-298; BIBL. 3 REF.Article

CONVERGENCE FAIBLE DE PROCESSUS, D'APRES MOKOBODZKI.MEYER PA.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 581; PP. 109-119; BIBL. 1 REF.; (SEMIN. PROBAB. XI; STRASBOURG; 1976)Conference Paper

CONVERGENCE OF REVERSED MARTINGALES WITH MULTIDIMENSIONAL INDICES.GUT A.1976; DUKE MATH. J.; U.S.A.; DA. 1976; VOL. 43; NO 2; PP. 269-275; BIBL. 10 REF.Article

METRIQUES PROBABILISTESZOLOTAREV VM.1983; TEORIJA VEROJATNOSTEJ I EE PRIMENENIJA; ISSN 0040-361X; SUN; DA. 1983; VOL. 28; NO 2; PP. 264-287; ABS. ENG; BIBL. 40 REF.Article

SUR LE SUPPORT DE CERTAINES LOIS INDEFINIMENT DIVISIBLES DANS UN ESPACE VECTORIELTORTRAT A.1982; ANNALES DE L'INSTITUT HENRI POINCARE. SECTION B. CALCUL DES PROBABILITES ET STATISTIQUES; ISSN 0020-2347; FRA; DA. 1982; VOL. 18; NO 4; PP. 395-410; BIBL. 8 REF.Article

CENTRAL LIMIT PROBLEM FOR SYMMETRIC CASE: CONVERGENCE TO NON-GAUSSIAN LAWSMANDREKAR V; ZINN J.1980; STUD. MATH.; ISSN 0039-3223; POL; DA. 1980; VOL. 67; NO 3; PP. 279-296; BIBL. 30 REF.Article

CONVERGENCE DE MARTINGALES DANS L1 ET DANS H1.YOR M.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 12; PP. 571-573; ABS. ANGL.; BIBL. 3 REF.Article

A PATH DECOMPOSITION FOR MARKOV PROCESSES.MILLAR PW.1978; ANN. PROBAB.; U.S.A.; DA. 1978; VOL. 6; NO 2; PP. 345-348; BIBL. 8 REF.Article

LIMIT THEOREMS FOR SOME RANDOM VARIABLES ASSOCIATED WITH URN MODELSFLATTO L.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 927-934; BIBL. 5 REF.Article

A CONVERGENCE STRUCTURE ON A CLASS OF PROBABILITY MEASURESRICHARDSON GD.1982; ROCKY MT. J. MATH.; ISSN 0035-7596; USA; DA. 1982; VOL. 12; NO 1; PP. 39-41; BIBL. 4 REF.Article

THREE LIMIT THEOREMS FOR SCORES BASED ON OCCUPANCY NUMBERSQUINE MP.1980; ANN. PROBAB.; USA; DA. 1980; VOL. 8; NO 1; PP. 148-156; BIBL. 10 REF.Article

AN UNIQUENESS THEOREM FOR STABLE LAWSJESIAK B.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 92; PP. 243-246; BIBL. 4 REF.Article

ON WEAK CONVERGENCE OF SEQUENCES OF MEASURESBERGSTROEM H.1980; BANACH CENTER PUBL.; POL; DA. 1980; VOL. 6; PP. 65-72; BIBL. 4 REF.Conference Paper

CONVERGENT PROCESSES, PROJECTIVE SYSTEMS OF MEASURES AND MARTINGUALE DECOMPOSITIONSBLAKE LH.1979; GLASGOW MATH. J.; GBR; DA. 1979; VOL. 20; NO 2; PP. 119-124; BIBL. 13 REF.Article

A CONVERSE TO A CENTRAL LIMIT THEOREM OF B. GYIRES.WOLFSON DB.1978; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1978; VOL. 31; NO 1-2; PP. 55-59; BIBL. 6 REF.Article

LIMIT THEOREMS IN THE PROBLEMS OF STABILITYYANUSHKEVICHIUS R; YANUSHKEVICHIENE O.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 254-282; BIBL. 11 REF.Conference Paper

MINIMAL METRICS IN THE RANDOM VARIABLE SPACERACHEV ST.1982; PUBL. INST. STAT. UNIV. PARIS; ISSN 0553-2930; FRA; DA. 1982; VOL. 27; NO 1; PP. 27-47; BIBL. 15 REF.Article

TOPICS IN LOCALLY CONVEX SPACESVALDIVIA M.1982; NORTH-HALL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 67; 517 P.; BIBL. 31 REF.Serial Issue

ON THE SEMI GROUP APPROACH FOR ERGODIC PROBLEMS OF OPTIMAL STOPPINGROBIN M.1981; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 384-392; BIBL. 13 REF.Conference Paper

A CENTRAL LIMIT THEOREM FOR RANDOM SETSCRESSIE N.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 49; NO 1; PP. 37-47; BIBL. 6 REF.Article

LARGE DEVIATIONSVARADHAN SRS.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; VOL. 42; PP. 382-392; BIBL. 12 REF.Conference Paper

MOMENT AND PROBABILITY BOUNDS WITH QUASI-SUPERADDITIVE STRUCTURE FOR THE MAXIMUM PARTIAL SUMMORICZ FA; SERFLING RJ; STOUT WF et al.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 1032-1040; BIBL. 10 REF.Article

  • Page / 90